# SDR SWIA202161683

- Difficulty date: August 19, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 34,058 hours, 31,498 cycles
- System (JASC): 5520 · Elevator Structure
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H ELEVATOR SYSTEM 2 & 3 PCU'S  FAIL BEARING BACKLASH.     (C-CHECK RO 10/07/2021)   REPLACED L/H ELEVATOR BEARINGS AND BUSHINGS IAW CRJ 200 AMM 20-26-00-910-804 AND 20-26-00-910-808. BACKLASH GOOD AFTER RE-ACCOMPLISHING. REF CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
